Title: Multiple W-E-K Fractional Integral of H- Function Pertaining to Srivastava Polynomials


Volume 6 Issue 1 Year 2016

Authors:

Vijay Kumar Singhal

vijaysinghal01@gmail.com
Department of Mathematics, Swami Keshvanand Institute of Technology, Management & Gramothan Jaipur-302017, (INDIA)

Pages: 68-70


Abstract:

The aim of the present paper is to study and develop the multiple Wright-Erdelyi-Kober fractional integrals of H-function associated with Srivastava polynomials. Special cases, involving Multi-index Mittag-Leffer functions, Jacobi polynomials are considered. On account of the general nature of the functions involved, a large number of new integrals follow as special cases of the main finding.

Keywords:
Multiple W-E-K fractional integral operator, H- function, Multi Index Mittag-Leffler function, Srivastava Polynomials